Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taken first dose of abortion pill. Bleeding not started. Is this normal?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Question
i had taken first dose of abortion pill(MTP) last night..i read lots of user experience which says bledding start after 3-4 hours of 1st dose, but this doesn't happen in my case..is it normal or something is wrong..i am 23 yrs old..and its my first pregnancy.
Posted Tue, 24 Jul 2012 in Abortion and Stillbirth
 
 
Answered by Dr. Minoo Bhagia 50 minutes later
Hello

Thanks for writing to us.

You have to take the full course to start the bleeding.

Only one tablet is not sufficient to cause the medical abortion.

Just relax for one more day , take the full course as advised by your doctor and bleeding will start after 4 hrs of taking the pills.

Best wishes
Take care

Above answer was peer-reviewed by
 
Follow-up: Taken first dose of abortion pill. Bleeding not started. Is this normal? 11 minutes later
course is of three days,rite?..last night i had 1 MIFEPRISTONE 200 MG......then tonight i have to take 2 tablets of MISOPROSTOL 200 MG.....AND NEXT NIGHT I ALSO HAVE TO TAKE 2 tablets of MISOPROSTOL 200 MG.....This is the complete course....So please suggest i have to wait one day more or two days....or should i have all 4 tablets tonight itself..also i am suffering from vaginal pain which occurs for a min after an hour or half an hour...this 1 min is really a painful
 
 
Answered by Dr. Minoo Bhagia 16 hours later
Hello

It is better if you take four tablets together but some doctor's give the different regime means 2 tablets apart as written by you.

Both have the same effect.

Do not worry

If there is pain you can take antispasmodic like meftal spas tablet under doctor's prescription.

Any further query is most welcome

Take care
Above answer was peer-reviewed by
 
Follow-up: Taken first dose of abortion pill. Bleeding not started. Is this normal? 13 hours later
Hello
Thanks for your advise....please let me know it doesn't effect my future pregnancy na.....my bleedingstarts this means now. I am not pragnent rite or should I test again..
 
 
Answered by Dr. Minoo Bhagia 10 hours later
Hello

Welcome back

No it doesn't affect your future pregnancies.

If bleeding has started that means you are undergoing the abortion process.

Testing at present may give doubtful results , it should be done after 15-20 days.

Take care

Regards
Above answer was peer-reviewed by
 
Follow-up: Taken first dose of abortion pill. Bleeding not started. Is this normal? 33 hours later
hello...
My bleeding is started but it is more than natural.
it's my forth day but still it is heavily..pain is also more.to overcome pain i am using painkiller..please suggest me is it normal to have heavy bleeding after using MTP...How many days it take bleeding...
 
 
Answered by Dr. Minoo Bhagia 10 hours later
Hello

Welcome back

Yes it is normal to have heavy periods after taking these pills.

Amount and duration varies from patient to patient.

If it doesn't stop within 15 days you have to get an ultrasound done as chances of incomplete abortion are there in some cases.

You can take tranexamic acid tablet along with mefenamic acid combination under your doctor's prescription.

Take iron supplemets

Best wishes
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor